# SDR HALA2021041900066

- Difficulty date: April 16, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 31,193 hours, 4,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 393 LWR FUSELAGE- FUSELAGE SKIN CORRODED AT LWR SIDE OF AFT LAV AFT EXHAUST PORT. CORRECTIVE ACTION: REMOVED .022 MATERIAL REMAINING SKIN THICKNESS IS .076 WITHIN LIMITS PER A330 SRM 53-41-11. PERFORMED UT. TREATED, PRIMED, AND PAINTED AREA.(1783498)
